Xem 1-10 trên 10 kết quả Lefschetz
  • Given a holomorphic vector bundle E over a compact K¨hler manifold X, a one defines twisted Gromov-Witten invariants of X to be intersection numbers in moduli spaces of stable maps f : Σ → X with the cap product of the virtual fundamental class and a chosen multiplicative invertible characteristic class of the virtual vector bundle H 0 (Σ, f ∗ E) H 1 (Σ, f ∗ E). Using the formalism of quantized quadratic Hamiltonians [25], we express the descendant potential for the twisted theory in terms of that for X. ...

    pdf40p noel_noel 17-01-2013 27 6   Download

  • We prove that any genus-2 Lefschetz fibration without reducible fibers and with “transitive monodromy” is holomorphic. The latter condition comprises all cases where the number of singular fibers µ ∈ 10N is not congruent to 0 modulo 40. This proves a conjecture of the authors in [SiTi1]. An auxiliary statement of independent interest is the holomorphicity of symplectic surfaces in S 2 -bundles over S 2 , of relative degree ≤ 7 over the base, and of symplectic surfaces in CP2 of degree ≤ 17. ...

    pdf63p noel_noel 17-01-2013 25 4   Download

  • Tuyển tập các báo cáo nghiên cứu khoa học ngành toán học tạp chí Journal of Operator Theory đề tài: Fredholm các nhà khai thác và liên tục của các số Lefschetz...

    pdf37p matuot_266 26-08-2011 34 3   Download

  • Tuyển tập báo cáo các nghiên cứu khoa học quốc tế ngành hóa học dành cho các bạn yêu hóa học tham khảo đề tài: A BASE-POINT-FREE DEFINITION OF THE LEFSCHETZ INVARIANT

    pdf20p sting11 09-03-2012 22 2   Download

  • Tuyển tập báo cáo các nghiên cứu khoa học quốc tế ngành hóa học dành cho các bạn yêu hóa học tham khảo đề tài: THE LEFSCHETZ-HOPF THEOREM AND AXIOMS FOR THE LEFSCHETZ NUMBER

    pdf11p sting11 10-03-2012 22 2   Download

  • Tôpô đại số là một trong những ngành cơ bản của toán học hiện đại. Nó ra đời vào những năm thế kỉ XX. Từ đó cho đến nay, tôpô đại số được nhiều nhà toán học lỗi lạc trên thế giới như H.Poincaré, S.Lefschetz, P.S.Alexandrov, E.Noether, S.Eilenberg, N.Esteerod, E.Cech, A.Kolmogorov, E.Cartan, Ch.Ehresman, H.Cartan, R.Godement, ... quan tâm nghiên cứu và phát triển.

    doc41p e66u67 09-11-2010 204 78   Download

  • Hindawi Publishing Corporation Fixed Point Theory and Applications Volume 2011, Article ID 216146, 11 pages doi:10.1155/2011/216146 Research Article Generalized Lefschetz Sets ´ Mirosław Slosarski ´ Department of Electronics, Technical University of Koszalin, Sniadeckich 2, 75-453 Koszalin, Poland ´ Correspondence should be addressed to Mirosław Slosarski, slosmiro@gmail.com Received 5 January 2011; Accepted 2 March 2011 Academic Editor: Marl` ne Frigon e ´ Copyright q 2011 Mirosław Slosarski.

    pdf11p dauphong13 09-02-2012 18 5   Download

  • The interplay between geometry and topology on complex algebraic varieties is a classical theme that goes back to Lefschetz [L] and Zariski [Z] and is always present on the scene; see for instance the work by Libgober [Li]. In this paper we study complements of hypersurfaces, with special attention to the case of hyperplane arrangements as discussed in Orlik-Terao’s book [OT1]. Theorem 1 expresses the degree of the gradient map associated to any homogeneous polynomial h as the number of n-cells that have to be added to a generic hyperplane section D(h) ∩ H to obtain the complement in...

    pdf36p tuanloccuoi 04-01-2013 41 5   Download

  • The usual index theorems for holomorphic self-maps, like for instance the classical holomorphic Lefschetz theorem (see, e.g., [GH]), assume that the fixed-points set contains only isolated points. The aim of this paper, on the contrary, is to prove index theorems for holomorphic self-maps having a positive dimensional fixed-points set. The origin of our interest in this problem lies in holomorphic dynamics.

    pdf47p tuanloccuoi 04-01-2013 27 5   Download

  • For an -adic sheaf on a variety of arbitrary dimension over a perfect field, we define the Swan class measuring the wild ramification as a 0-cycle class supported on the ramification locus. We prove a Lefschetz trace formula for open varieties and a generalization of the Grothendieck-Ogg-Shararevich formula using the Swan class. Let F be a perfect field and U be a separated and smooth scheme of finite type purely of dimension d over F . In this paper, we study ramification of a finite ´tale scheme V over U along the boundary, by introducing a map (0.1)...

    pdf65p dontetvui 17-01-2013 19 5   Download


Đồng bộ tài khoản